International Journal of Difference Equations (IJDE)

Volume 4, Number 1 June (2009)

 

CONTENTS

 

New Retarded Discrete Inequalities with Applications
pp. 1-19

Authors: Ravi Agarwal, Young-Ho Kim and S. K. Sen 

On the Asymptotic Behavior of a Nonautonomous Difference Equation
pp. 21-26

Authors: A. Aghajani and M. Ejtehadi

Stochastic Differential Equations and Inclusions with Mean Derivatives relative to the Past
pp. 27–41

Authors: Svetlana V. Azarina and Yuri E. Gliklikh, 

Symmetric Functions and Difference Equations with Asymptotically Period-two Solutions
pp. 43–48

Authors: Kenneth S. Berenhaut and Richard T. Guy 

Definiteness of quadratic functionals for Hamiltonian and symplectic systems: A survey

pp. 49–67

Authors: Simon Hilscher and Petr Zemanek 

On Oscillation and Asymptotic Behaviour of a Higher Order Functional Difference Equation of Neutral Type
pp. 69-96

Authors: Bas ak Karpuz, Radhanath Rath and Subhendu Kumar Rath

Unboundedness for some Classes of Rational Difference Equations

pp. 97–113

Authors: G. Lugo, F. J. Palladino 

Two Modifications of the Beverton–Holt Equation 

pp. 115–136

Authors: G. Papaschinopoulos, C. J. Schinas and G. Stefanidou

A Study of the Dynamic Difference Approximations on Time Scales 

pp. 137–153

Authors: Qin Sheng and Anzhong Wang 

Stability and Hopf Bifurcation for a Discrete Disease Spreading Model in Complex Networks
pp. 155-163 

Author: Kejun Zhuang 

 

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact